# SDR ASAA0852929

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,701 hours, 1,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN BOTH CABIN & FLIGHT DECK DURING DESCENT.  STRONGEST IN MID DESCENT BELOW 10000, F/A'S CALLED F/O TO REPORT STRONG DIRTY SOCK ODOR.  OPERATED AC PACKS DURING HIGH POWER ENGINE OPERATION, TEMP SETTING OF PACKS WERE FROM HOT TO COLD, NO DIRTY SMELL NOTED.  RAN APU AND OPERATED BOTH LEFT AND RIGHT PACKS, NO ODOR NOTED.  AC REQUIRES FVR NON ETOPS REVENUE FLIGHT TO DETERMINE NO UNUSUAL ODORS PRESENT.  ACCOMPLISHED MAINTENANCE PER MM SUPP 05 60 00 PG 101.  REF LOG PAGE 6436408 VERIFICATION FLT SATISFACTORY, THIS CLEARS THE FVR DEFERRAL.
